| Model Number |
CQ2015A |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
05/13/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Brand name: collamer ultraviolet-absorbing posterior chamber three piece foldable intraocular lens.The lens was returned in liquid in the lens vial.Visual inspection found that the haptic was torn.No similar complaint type events reported for units within the same lot.(b)(4).
Event or Problem Description
A cq2015a intraocular lens, diopter +21.5 was returned damaged with no reason given for its return.Attempts to obtain additional information have not been successful.